Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/179504
Title: Marcinkiewicz-Zygmund Inequalities for Polynomials in Bergmann and Hardy Spaces
Author: Groechenig, Karlheinz
Ortega Cerdà, Joaquim
Keywords: Funcions de variables complexes
Anàlisi harmònica
Functions of complex variables
Harmonic analysis
Issue Date: 3-Feb-2021
Publisher: Springer Verlag
Abstract: We study the relationship between sampling sequences in infinite dimensional Hilbert spaces of analytic functions and Marcinkiewicz-Zygmund inequalities in subspaces of polynomials. We focus on the study of the Hardy space and the Bergman space in one variable because they provide two settings with a strikingly different behavior.
Note: Versió postprint del document publicat a: https://doi.org/10.1007/s12220-020-00599-5
It is part of: Journal of Geometric Analysis, 2021, vol. 31, p. 7595-7619
URI: http://hdl.handle.net/2445/179504
Related resource: https://doi.org/10.1007/s12220-020-00599-5
ISSN: 1050-6926
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
705357.pdf395.5 kBAdobe PDFView/Open    Request a copy


Embargat   Document embargat fins el 3-2-2022


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.